sexologist-icon
Heavy bleeding after unwanted 72
I am 21 years old. I had sexual intercourse with my partner on 23rd August. He ejaculated inside me 3 times but I wiped out the sperm that went inside me. However, for precaution, I took the unwanted pill. (On 23rd only) And yesterday I got light bleeding which is normal however, today I am having heavy bleeding. I had my last period from 16th to 19th August.
261 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Pill effect
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Ideally these are the effects of consuming the pill.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's due to pill effect Take tablets if bleeding is more
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.